MathSciNet Relay Station
MathSciNet bibliographic data
MR2468947 (2009k:35105) 35K20 (26A33 65M99)
Xu, Hang; Liao, Shi-Jun; You, Xiang-Cheng Analysis of nonlinear fractional partial differential equations with the homotopy analysis method. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 4, 1152–1156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement